# SDR XNOA01158

- Difficulty date: October 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 37,485 hours, 31,303 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING ENG START & TAXI BLUE PUMP PRESS LOW LT STAYED ON, THEN HYD QTY LOSS OCCURRED & RETURNED TO BLOCKS.  QTY STABILIZED AT BOTTOM OF GREEN ARC.  CLEANED & RESECURED CONNECTOR AT ENG DRIVEN PUMP.  SERVICED HYD SYS HEAD PRESS & HYD FLUID QTY, PUMP OPS CK NORMAL & NO LEAKS NOTED IAW A300 AMM 29-10-00.
